# SDR HEEA083834

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 3,602 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Gimbal Ring
- Part number: 406010427109
- Part serial: A1261
- Condition: Worn
- Location: Main Rotor
- Part time: 3,602 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GIMBAL RING WORN.
